U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
 
Old 10-03-2009, 09:55 AM
 
Location: New Zealand and Australia
7,456 posts, read 12,603,967 times
Reputation: 7783

Advertisements

Was out in the sun and have developed a rash on my stomach. Its been over two weeks and its still there. Obviously hope its nothing serious but am worried.
Rate this post positively Reply With Quote Quick reply to this message

 
Old 10-03-2009, 10:06 AM
 
Location: Kirkwood, DE and beautiful SXM!
12,054 posts, read 21,934,936 times
Reputation: 31862
Might not have anything to do with the sun. If you have pets, it might be tinnia. You don't say if there is itching, but if not, then just some type of cortisone cream until it clears up. Since it has been two weeks, you might need some type of nystatin cream.
Rate this post positively Reply With Quote Quick reply to this message
 
Old 10-03-2009, 10:06 AM
 
Location: New Zealand and Australia
7,456 posts, read 12,603,967 times
Reputation: 7783
Obvious advice is to see my doctor, but today is Sunday and he doesn't work on Monday I don't think. So wondering if anyone thinks they know what it is or advice.
Been putting cream on it for 2 weeks and it hasn't done anything, still there.
Rate this post positively Reply With Quote Quick reply to this message
 
Old 10-03-2009, 10:08 AM
 
Location: New Zealand and Australia
7,456 posts, read 12,603,967 times
Reputation: 7783
Quote:
Originally Posted by SXMGirl View Post
Might not have anything to do with the sun. If you have pets, it might be tinnia. You don't say if there is itching, but if not, then just some type of cortisone cream until it clears up. Since it has been two weeks, you might need some type of nystatin cream.
There is no Iching. Hopefully its as simple as a different sort of cream. I always fear the worst when I don't know what something is
Rate this post positively Reply With Quote Quick reply to this message
 
Old 10-03-2009, 12:13 PM
 
8,413 posts, read 37,731,625 times
Reputation: 6329
Is it this:
Sun rash (solar dermatitis)
Rate this post positively Reply With Quote Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:

Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads

All times are GMT -6.

© 2005-2022, Advameg, Inc. · Please obey Forum Rules · Terms of Use and Privacy Policy · Bug Bounty

City-Data.com - Contact Us - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35, 36, 37 - Top